MathSciNet Relay Station
MathSciNet bibliographic data
MR583850 (82h:49027) 49F22 (58A25)
Brothers, John E. Invariance of solutions to invariant parametric variational problems. Trans. Amer. Math. Soc. 262 (1980), no. 1, 159–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement